MathSciNet Relay Station
MathSciNet bibliographic data
MR2064097 34K45 (34K13 34K20)
Liu, Yuji; Ge, Weigao Stability theorems and existence results for periodic solutions of nonlinear impulsive delay differential equations with variable coefficients. Nonlinear Anal. 57 (2004), no. 3, 363–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement